# SDR SIMA20140309008

- Difficulty date: March 9, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB AFT BOTTOM SUPPORT DRAG ANGLE CRACKED ON FWD SIDE APPROX .250 INCHES.  REPAIRED RT VERTICAL STAB AFT BOTTOM SUPPORT DRAG ANGLE IAW EO CR-53MR-164R1.
